MAUDE Adverse Event Report: VYAIRE MEDICAL INC. NON INVASIVE VENTILATION (NIV) NON- VENTED FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INC. NON INVASIVE VENTILATION (NIV) NON- VENTED FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number NON INVASIVE VENTILATION (NIV) NON- VENTED FULL FACE MASK WITHOUT ANTI- ASPHYXIA
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical was unable to verify the customer's reported issue.The sample device has been discarded and not available for analysis.Additionally, there was no provided photo.Since the lot number of the product involved in the incident could not be provided by the customer, the device history record could not be reviewed and no investigation can be performed and the defect could not be confirmed.Therefore, root cause of failure could not be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the non invasive ventilation (niv) non- vented full face mask without anti- asphyxiation valve (small) connector detached from the main body of the masks, while connected to a patient.There was no harm reported.
 
Additional Manufacturer Narrative
Result of investigation:the investigation using the retained sample reveals that it is normal for the plastic connector to detach from the mask.The 2 parts are assembled without glue, so they can be separated when needed.However, with no feedback from the customer, sample, or photo, neither the reported failure nor root cause can be confirmed.No corrective/preventive actions have been indicated by the manufacturer at this time.

Brand Name
NON INVASIVE VENTILATION (NIV) NON- VENTED FULL FACE MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12037333
Report Number3003862188-2021-00001
Device Sequence Number4130957
Product Code BZD
UDI-Device Identifier10885403415722
UDI-Public(01)10885403415722
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NOT AVAILABL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNON INVASIVE VENTILATION (NIV) NON- VENTED FULL FACE MASK WITHOUT ANTI- ASPHYXIA
Device Catalogue NumberNIV041S
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1